# SDR SWIA200820659

- Difficulty date: October 29, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 15,170 hours, 13,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT AND RIGHT OBLIQUE ANGLES AT FS 625 CRACKED.  REPLACED PER SRM.
